Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I'm currently in need of some much needed help from the UK crew.

I'm currently 2 years into acne and am pleased to say that Its now only an issue on my chest and small areas on my neck. This was after a 6 month spell on Acctune from my Dermatologist. Sadly when it came to my chest it was a different ball game. It seemed to be immune to any such treatments and my Dermo told me it could not be removed unless I took some anti-biotic treatments.

Sadly she had no real idea of what treatments would work, and proposed a series of different biotics for me to try should one fail. I grew inpatient of such trial and error tactics and decided to try my own methods.

Currently using Pan Oxyl 2.5 on my chest. Not doing much (only 2 weeks in) making my chest a little dry also. Should I up it to .5?

Do you think this will require anti biotic treatment? Its no longer pussy, and it does not hurt in any shape or form. Its simply red bumps and red marks. Some are actual 'raised' red marks.

Thanks

post-125357-1271755353_thumb.jpg

post-125357-1271755392_thumb.jpg

post-125357-1271755433_thumb.jpg

post-125357-1271755353_thumb.jpg

post-125357-1271755392_thumb.jpg

post-125357-1271755433_thumb.jpg

Share this post


Link to post
Share on other sites

Have you looked at the body acne pages ? http://www.acne.org/body-acne.html There is loads of info there with a topical treatment regime you can use. Antibiotics tend to be very hit and miss.

Incidentally, it looks like a lot of what you have may be post-inflammatory hyperpigmentation, i.e. red marks left over from acne, rather than active acne. These will fade with time if you can prevent new acne developing.

Share this post


Link to post
Share on other sites

Thanks for your help. My searches failed me as I could not find any success stories for cases which where similar to my own.

I've recently (since last week) started Trimethoprim (300mg daily) with Pan Oxyl .5 cream.

Nothing changed yet, but I'm hoping I see some improvements. I'm so stressed.

Edited by Callidus

Share this post


Link to post
Share on other sites

It seems to be getting worse, although I've not been using the Trimethoprim long, I wouldn't have expected it to start flaring up again.

Can anybody help me? Find any similar cases as my own?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×